# SDR CKSA97069

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, FUSELAGE SKIN AND INTERNAL DOUBLER CORRODED AT FS 580.  REPAIRED IAW SKETCH AIA/E/2457 AND EER D8-05158.  CORROSION TASK CARD NUMBER 5570-0551.  NON-ROUTINE TASK CARD NUMBER 92651.
